multivarhodgerev.pdf (224.65 kB)
Download file

Multivariable Hodge Theoretical Invariants of Germs of Plane Curves

Download (224.65 kB)
journal contribution
posted on 01.03.2012, 00:00 by Pierrette Cassou-Nogues, Anatoly S. Libgober
We describe methods for calculation of polytopes of quasiadjunction for plane curve singularities which are invariants giving a Hodge theoretical refinements of the zero sets of multivariable Alexander polynomials. In particular we identify some hyperplanes on which all polynomials in multivariable Bernstein ideal vanish.

History

Publisher Statement

Electronic version of an article published at Journal of Knot Theory and Its Ramifications, 20(6): 787-805. DOI: 10.1142/S0218216511009066 © Copyright World Scientific Publishing Company. http://www.worldscinet.com/jktr/mkt/archive.shtml?2011&20

Publisher

World Scientific Publishing

Language

en_US

issn

0218-2165

Issue date

19/04/2010

Usage metrics

Categories

Exports